# SDR SWAA2012112809987

- Difficulty date: November 20, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 29,058 hours, 16,844 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB LOWER SKIN IS CRACKED AT STAB STA 114.0, REAR SPAR (MARKED).  ACCOMPLISHED CATEGORY B REPAIRED PER SRM 55-10-01-2R-11.
